Open Access
Translator Disclaimer
April 2009 Non-commutative correspondences, duality and D-branes in bivariant K-theory
Jacek Brodzki, Varghese Mathai, Jonathan Rosenberg, Richard J. Szabo
Adv. Theor. Math. Phys. 13(2): 497-552 (April 2009).

Abstract

We describe a categorical framework for the classification of D-branes on non-commutative spaces using techniques from bivariant K-theory of C*-algebras. We present a new description of bivariant K-theory in terms of non-commutative correspondences which is nicely adapted to the study of T-duality in open string theory. We systematically use the diagram calculus for bivariant K-theory as detailed in our previous paper [12]. We explicitly work out our theory for a number of examples of noncommutative manifolds.

Citation

Download Citation

Jacek Brodzki. Varghese Mathai. Jonathan Rosenberg. Richard J. Szabo. "Non-commutative correspondences, duality and D-branes in bivariant K-theory." Adv. Theor. Math. Phys. 13 (2) 497 - 552, April 2009.

Information

Published: April 2009
First available in Project Euclid: 17 February 2009

zbMATH: 1166.81032
MathSciNet: MR2481272

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
56 PAGES


SHARE
Vol.13 • No. 2 • April 2009
Back to Top